Title: Solvable collination groups of smooth projective planes
Authors : Bödi, Richard
Published in : Beiträge zur Geometrie und Algebra : contributions to algebra and geometry
Volume(Issue) : 39
Issue : 1
Pages : 121
Pages to: 133
Publisher / Ed. Institution : Springer
Publisher / Ed. Institution: Berlin
Issue Date: 1998
License (according to publishing contract) : Licence according to publishing contract
Type of review: Peer review (Publication)
Language : English
Subject (DDC) : 500: Natural sciences and mathematics
Departement: School of Engineering
Publication type: Article in scientific Journal
ISSN: 0138-4821
URI: https://digitalcollection.zhaw.ch/handle/11475/3264
Appears in Collections:Publikationen School of Engineering

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.